# SDR RAIA00310273

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 12,450 hours, 11,319 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HU
- Part serial: 153057
- Condition: Inoperative
- Location: Nr 2
- Part time: 12,438 hours, 11,305 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5304-RDU-  PITOT NR 2 INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 2 PITOT TUBE.
